# SDR CA040928007

- Difficulty date: September 20, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 6,754 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Part number: C3CF4205
- Condition: Worn
- Location: Elevator Servo
- Component: Servo
- Component part number: VTAAI1291
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT ROD END ON PUSH ROD PN F3I-14 WORN OUT AND STC ROD END PN M34-14.  ALSO, FOUND WORN OUT PLUS ELEVATOR HINGE PIN C2TP199 AND HINGE PIN C3TF7-5 AND OUTER BEARING KP5A, ALL FOUND WITH EXCESSIVE WEAR AFTER ONLY 100 HOURS OF OPERATION UNDER STC SA01059SE.
